# SDR UALA2011080404063

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 81,237 hours, 13,070 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 182
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O FMC CDU BLANK RTFL, HAPPENED ON PREFLIGHT AND RESET CB E29.  CDU WORKED OK UNTIL NOW.  REPLACED F/O'S FMC CDU IAW MM 34-61-02.  OPS CHECK NORMAL.
